BibTeX record journals/logcom/GuessarianV94

download as .bib file

@article{DBLP:journals/logcom/GuessarianV94,
  author    = {Ir{\`{e}}ne Guessarian and
               Marcos Veloso Peixoto},
  title     = {About Boundedness for Some Datalog and Datalog\({}^{\mbox{neg}}\)
               Programs},
  journal   = {J. Log. Comput.},
  volume    = {4},
  number    = {4},
  pages     = {375--403},
  year      = {1994},
  url       = {http://dx.doi.org/10.1093/logcom/4.4.375},
  doi       = {10.1093/logcom/4.4.375},
  timestamp = {Wed, 29 Jun 2011 15:52:27 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/logcom/GuessarianV94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}